English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 62567/95223 (66%)
造訪人次 : 2523873      線上人數 : 30
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/20729

    題名: Testing goodness of fit for a parametric family of link functions
    作者: Cheng, K. F.;吳忠武;Wu, Jong-wuu
    貢獻者: 淡江大學統計學系
    關鍵詞: Consistency of the test;Dimension reduction;Link function;Quasi-likelihood model;Regression parameters
    日期: 1994-06-01
    上傳時間: 2009-11-30 12:57:58 (UTC+8)
    出版者: American Statistical Association
    摘要: We concern ourselves with the methods for testing the overall goodness of fit of a parametric family of link functions used for modeling the conditional mean of the response variable Y given the covariates X = x ∈ R P. The null hypothesis is that the conditional mean function is a known functional depending on βx and a finite number of parameters θ = (θ1,…, θq), where β is a p-dimensional row vector of regression parameters and x is a column vector. The proposed test statistic is derived from an “information” equivalence result and a dimension-reduction technique. The new test is very simple in computation. Also, it is generally consistent against broad class of alternatives and, asymptotically, the null distribution is independent of the underlying distribution of Y, given X = x. Practical examples are given to show the advantage of the proposed test. Furthermore, power comparisons with the test used by Su and Wei are also performed to indicate the usefulness of the new test. Particularly, we find that the new test has good power performance in discriminating between the probit and logit links.
    關聯: Journal of the American Statistical Association 89(426), pp.657-664
    DOI: 10.2307/2290868
    顯示於類別:[統計學系暨研究所] 期刊論文


    檔案 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋